# SDR 372PA0030

- Difficulty date: May 26, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,878 hours, 26,465 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INTERMITTENTLY DISCONNECTS, WHEN ENGAGED REDUCES NR 2 ENGINE N1 BY 3 PERCENT, REVERTS TO A/T COMPUTER.  RELEASED UNDER MEL 22-4.  5/27/2003:  ADJUSTED NR 2 ENGINE POWER LEVEL ANGLE SYNCHRO IAW MM 22-31-11.
